# SDR DHL2004750025

- Difficulty date: February 25, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  NR 5 L/E FLAP ACTUATOR TRUNNION BRACKETS SUPPORT BOTH I/B & O/B ARE CRACKED WS 171.  REMOVED AND REINSTALLED NR 5 L/E FLAP ACTUATOR IAW B727 MM 27-81-22.  REMOVED DAMAGED SUPPORT ANGLES 2EA AND FABBED NEW FROM 7075-T6, .063, PO 900226, DIM 8.875 X 6 INCH IAW B727 SRM 57-20-2 FIG 1.  TREATED & PRIMED SUPPORTS ANGLES IAW B727 SRM 51-10-2.  INSTALLED SUPPORT ANGLES IAW B727 SRM 51-30-2, PERFORMED OP'S & LEAK CK ON L/E FLAPS FOUND OK IAW B727 MM 27-81-00.
